# SDR F3LA2018061400356

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 8,711 hours, 3,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 788712
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FORWARD LEFT,  FAILED TO TEST.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38 PB 401. OPS CHECKED GOOD.
